Jump to content
CrazyBoards.org

Poopout2

Member
  • Content Count

    10
  • Joined

  • Last visited

1 Follower

About Poopout2

  • Rank
    Member

Profile Information

  • Gender
    male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I would like to try ssri with vraylar. icant remember drug names right now. i just got off trilltellix when i startd vrsylar then the anxiety and the irritablity started. maybe i should have stayed on that. but for months it didnt seem to do anything. anyone having jointpain and back pain. now i remember. fetzima -- before vralar, was on fetzima and trilltellix and fetzima did nothing and was a bitch to get off of. so i got off it and titrated off trintellix when i started vraylar.
  2. hi. i have been on 1.5 for six wks. i started getting anxious and definitely activated and early awakening. So NP said go up to 3. does that sound crazy to anyone? the theory being that the higher dose with do its thing with vreater effacacy to the nerotrans. that arent hitting right now. but sounds like people are having this side effect as part of the drug and not at the wrong dose. it never ocurred to me to take it at night. can someone tell me how an activating drug might do better at nighf? i am on 3 mg only one day and i was tired today. i like this med overall. i feel better at the end of day, feel anxiety first part of day. so much time to fill, obsessively thinking of details to tie up, calling people. etc. to be honest, i would probably have stayed at 1.5 and added zoloft or some otbe ssri. Oh btw i am mono depression with some anxiety soooo .... i am on lamictal for night seizures.
  3. tinkerbell it seems to me your symptoms are not well manaved. there are several meds similar to Fetzima and manymany many antideppressants that work differently for different people. i hope you have a good relationship with a good pdoc. i had bad freakouts/tantrums on Remeron and they stopped when i stopped them. I titrated slowly off Fetzima and felt like crap during it. I am on Vralar now. i tittrated off Trintellix and am having anxiety but my mood is so much better since starting vralar. also am not sleeping all day.
  4. went all the way up to 120 on Fetzima. kept telling pdoc it was doing nothing.( he has me on trintellix too and says its too soon to go off trintellix it might have delayed response) meanwhile titrating off fetzima, 80 to 40 this week. no physical side effects but hate my life and everyone in it. feel like life is a big miserable pain in the ass. i dont think trintellix is doing shit for me either and i am on it for about three months. i need something to take edge off discontinuation syndrome but pdoc is no help. spoke to a new one but she says she is not an addictions specialist (I have process addictions) and says i should be monitored at IOP blah blah. insurance wont pay for that shit. 120 to 80 to 40 was pro ably too fast for me? iDK. I dont want to be titrating off for months and too late now. i am on 40. jesus.
  5. Is that even possible? I am only taking 2mg a day. Its to supplement my cymbalta which has probably pooped out. I am on maximum dose 120. I am also on buspar which seems to help s anxiety. I have heard peope say they did well on 2mg. Also heard it can start off euphoric and then slide off.
  6. Having anxiety issues for first time. Among several other huge triggers therapist said maybe a new round of grief around my marriage is coming up. Keep in mind ift ended TEN YRS AGO. I looked at the exs facebook page. I was fine with it at first and then my lack of a partner, my yrs of depression and unhappiness, compared to her remarried with kids (altho its the fact she's been having sex ll this time that really kills me, which sounds funny but its very painful but also feels like somehow an odd thing to focus on) . anyway i felt as bad as i felt since the final blow (which finding out she remarried). I had terrible episodes for yrs until idk i just stopped thinking about as much. Seems to have been a mistake to open this wound. But my T didnt say go look at her FB page. He said look at it with new eyes, as I am adifferent person. But my high dose of cymbalta, my new med Buspar ... Do i want relief from bad fellings from serotonin? Which i guess is not an option anyway. Not without a med change. Or do I want to clean this wound out? I dont think I have it in me. I want a new partner. I thought Id meet someone by now but havent really tried. I thought i had to be okk being by myself. And I was sometimes. But I am not anymore. But i am in crisis so cant really focus on that. Right? Isnt that what they say? How did i get here?
  7. So sorry u r suffering heather. U will get thru this. Buspar takes AT LEAST two weeks to work. The benzo should be doing more? Idk. I am on buspar. But i was on an snsri forever and was not anxiety attack prone but the i had episodes and the doc gave mme benzos and it backfired and was high and anxious and wound up and manic for three days. My dr seemed like he didnt get it at all. Tried to givs me seroquill but i wouldnt take it. Anyway everything seems wrong. Breathe. Exercise. Not all benzos r the same. U may need a different one.
  8. Interesting dicussion. As a sex addict with 17 yrs of trying and only ever having 7/months once and 1, 2,3,4 months many many times without porn , maybe i should try setting some boundies ... This is even more labeled as "u r foolinvg yourself" than drinking beleive it or not. Except for the married guys or in some places a steady gf.
  9. I have been in and out of treatment and recovery for sex addiction for 19 yrs . In the states. Itz hard for women to find help as the tselve step meeting are all men almost. I am trying again. What choice do i have. I have many years left in my life and i want to be happier. Find one other women who wants recovery. Look fo info on saa. Or slaa.
  10. I had a night where i got very upset and had a meltdown next day i had anxiety so doc prescribed a benzo and it backfired and i was wound up and had terrible anxiety for three days. Soo i am in outpatient program and have been all over the map. Also withdrawing from sex addiction! God please tell me it gets better.
×
×
  • Create New...